arrow
Volume 30, Issue 2
The Isomorphism Theorem of Regular Bisimple $ω^2$-Semigroups

Yu Shang & Limin Wang

Commun. Math. Res., 30 (2014), pp. 131-138.

Published online: 2021-05

Export citation
  • Abstract

In this paper we study the isomorphisms of two regular bisimple $ω^2$-semigroups and obtain a criterion for two such semigroups to be isomorphic.

  • Keywords

regular $ω^2$-semigroup, generalized Bruck-Reilly extension, isomorphism.

  • AMS Subject Headings

20M10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-131, author = {Yu and Shang and and 18826 and and Yu Shang and Limin and Wang and and 18827 and and Limin Wang}, title = {The Isomorphism Theorem of Regular Bisimple $ω^2$-Semigroups}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {2}, pages = {131--138}, abstract = {

In this paper we study the isomorphisms of two regular bisimple $ω^2$-semigroups and obtain a criterion for two such semigroups to be isomorphic.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.02.04}, url = {http://global-sci.org/intro/article_detail/cmr/18977.html} }
TY - JOUR T1 - The Isomorphism Theorem of Regular Bisimple $ω^2$-Semigroups AU - Shang , Yu AU - Wang , Limin JO - Communications in Mathematical Research VL - 2 SP - 131 EP - 138 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.02.04 UR - https://global-sci.org/intro/article_detail/cmr/18977.html KW - regular $ω^2$-semigroup, generalized Bruck-Reilly extension, isomorphism. AB -

In this paper we study the isomorphisms of two regular bisimple $ω^2$-semigroups and obtain a criterion for two such semigroups to be isomorphic.

Yu Shang & Limin Wang. (2021). The Isomorphism Theorem of Regular Bisimple $ω^2$-Semigroups. Communications in Mathematical Research . 30 (2). 131-138. doi:10.13447/j.1674-5647.2014.02.04
Copy to clipboard
The citation has been copied to your clipboard